# SDR IPXA11569464

- Difficulty date: September 22, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 740 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPARTMENT BS 740 FRAME DENTED BETWEEN S23L AND S24L.  REPAIRED FWD CARGO COMPARTMENT FRAME IAW SRM 53-00-07-2R REPAIR 5, DETAIL 1.
